# SDR AALA202008149010

- Difficulty date: August 13, 2020
- Submitted: August 14, 2020
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 59,956 hours, 26,980 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L2 PASSENGER DOOR EMERGENCY ACCUMULATOR IS BELOW PLACARD VALUE OF 1810 PSI AT 1710 PSI AND 90 DEGREES FAHRENHEIT. SERVICED L2 PAX DOOR EMERGENCY ACCUMULATOR PER AMM 52-10-00.
